# SDR CWQ2004F00007

- Difficulty date: June 30, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Engine: Pwa JT15D5
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Fuel Boost Pump
- Component: Pump
- Component part number: 99120173
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN COMPLYING WITH SB ON AC, THE RT WING FUEL BOOST PUMP WIRING WAS FOUND TO BE UNACCEPTABLE IAW SB OUTER JACKET, WIRE BRAID AND WIRE INSULATION CHAFED THRU, ALSO ABOUT HALF OF WIRE WAS ALSO CHAFED.  THE WIRING WAS CHAFED ON A FUEL SUPPLY TUBE PN 652635548 WHICH IS ALSO BEING REPLACED DUE TO THE STATED ALLOWABLE LIMITS BEING EXCEEDED.  BOTH THE PUMP AND THE TUBE WERE REPLACED THIS MAINT VISIT.  THE AC WAS IN SCHEDULED MAINT WHEN THIS ISSUE WAS FOUND.
